# SDR SWAA2020092911923

- Difficulty date: August 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FWD CARGO RT SIDE PLATE UPPER SURFACE FROM STA-500A TO STA-500B SEVERAL SPOTS WITH CORROSION AT S-26R; WL 155.  REMOVED AND REPLACED Z-CHANNEL (SIDEPLATE) AT FWD CARGO RT FROM STA500A-STA500D, REF B737-7 SRM 51-40-02-0G-0.
